• 3
  • 3
  • 82
  • 82
IPM
30
YEARS OLD

“School of Mathematics”

Paper   IPM / M / 11488
   School of Mathematics
  Title: Tate cohomology with respect to semidualizing modules
  Author(s): T. Sharif (Joint with S. Sather-Wagstaff and D. White)
  Status: Published
  Journal: J. Algebra
  Vol.: 324
  Year: 2010
  Pages: 2336-2368
  Supported by: IPM
  Abstract:
We investigate Tate cohomology of modules over a commutative noetherian ring with respect to semidualizing modules. We identify classes of modules admitting Tate resolutions and analyze the interaction between the corresponding relative and Tate cohomology modules. As an application of our approach, we prove a general balance result for Tate co homology. Our results are based on an analysis of Tate co homology in abelian categories.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right